Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 52 Number 1 (Mar 2009)

Looking for a printed back issue?
  Carmichael Numbers with a Square Totient
Banks, W. D.
  On the Spectrum of an $n!\times n!$ Matrix Originating from Statistical Mechanics
Chassé, Dominique; Saint-Aubin, Yvan
18   Harmonicity of Holomorphic Maps Between Almost Hermitian Manifolds
Chinea, Domingo
28   Right and Left Weak Approximation Properties in Banach Spaces
Choi, Changsun; Kim, Ju Myung; Lee, Keun Young
39   A Representation Theorem for Archimedean Quadratic Modules on $*$-Rings
Cimpri\v{c}, Jakob
53   Cusp Forms Like $\Delta$
Cummins, C. J.
63   Small Zeros of Quadratic Forms Avoiding a Finite Number of Prescribed Hyperplanes
Dietmann, Rainer
66   Huber's Theorem for Hyperbolic Orbisurfaces
Dryden, Emily B.; Strohmaier, Alexander
72   A SAGBI Basis For $\mathbb F[V_2\oplus V_2\oplus V_3]^{C_p}$
Duncan, Alexander; LeBlanc, Michael; Wehlau, David L.
84   Hartogs' Theorem on Separate Holomorphicity for Projective Spaces
Gauthier, P. M.; Zeron, E. S.
87   Holomorphic 2-Forms and Vanishing Theorems for Gromov--Witten Invariants
Lee, Junho
95   Matrix Valued Orthogonal Polynomials on the Unit Circle: Some Extensions of the Classical Theory
Miranian, L.
105   Generalized Eigenfunctions and a Borel Theorem on the Sierpinski Gasket
Okoudjou, Kasso A.; Rogers, Luke G.; Strichartz, Robert S.
117   On the Rational Points of the Curve $f(X,Y)^q = h(X)g(X,Y)$
Poulakis, Dimitrios
127   The Erd\H{o}s--Rado Arrow for Singular Cardinals
Shelah, Saharon
132   On Projectively Flat $(\alpha,\beta)$-metrics
Shen, Zhongmin
145   $2$-Clean Rings
Wang, Z.; Chen, J. L.
154   A Big Picard Theorem for Holomorphic Maps into Complex Projective Space
Ye, Yasheng; Ru, Min

© Canadian Mathematical Society, 2015 :